MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F SL CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC 5F SL CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reay1863 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Nurse reported that they had an introducer from a picc kit that would not break.The nurse stated that they had to clip the red plastic and on both sides to be able to break the peel away.The introducer was also cut with scissors for the nurse to be able to complete the picc procedure successfully.There was no injury to the patient.

Brand Name
POWERPICC 5F SL CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6312135
Report Number3006260740-2017-00050
Device Sequence Number16254188
Product Code LJS
UDI-Device Identifier00801741027703
UDI-Public(01)00801741027703(17)171231(10)REAY1863
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberN/A
Device Catalogue Number3175355
Device Lot NumberREAY1863
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1